# SDR R61A201709270727

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 8,591 hours, 6,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011557
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,366 hours, 5,203 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CEILING EMERGENCY LIGHT INOPERATIVE.  R & R THE BATTERY UNIT, OPS CHECKED GOOD IAW AMM 33-50-01.
